Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Global existence theory for models of population dynamics

  • 56 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

References

  1. 1.

    B. D. Coleman: “On the growth of populations with narrow spread in reproductive age, I”, J. Math. Biology 6 (1978) p. 1–19.

  2. 2.

    C. V. Coffman & B. D. Coleman: “On the growth of populations with narrow spread in reproductive age, II and III”, J. Math. Biology 6 (1978) pp. 285–303 and 7 (1979) pp. 281–301.

  3. 3.

    M. E. Gurtin & R. C. MacCamy: “Non-linear age dependent population dynamics”, Arch. Rational Mech. Anal. 54 (1974) pp. 281–300.

  4. 4.

    M. Marcus & V. J. Mizel: “Semilinear hereditary hyperbolic systems with nonlocal boundary conditions, A and B”, J. Math. Anal. Appl. 76 (1980) pp. 440–475 and 77 (1980) pp. 1–19.

Download references

Author information

Additional information

Communicated by C. Dafermos

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Marcus, M. Global existence theory for models of population dynamics. Arch. Rational Mech. Anal. 82, 191–201 (1983). https://doi.org/10.1007/BF00250937

Download citation

Keywords

  • Neural Network
  • Complex System
  • Population Dynamic
  • Nonlinear Dynamics
  • Electromagnetism